Mots-c injection site reactions persist despite switching to Hospira bac

lessthanhalf said:

It seems like almost everyone who uses mots-c ends up with injection site reactions at some point, they are that widespread. Those kinds of allergic responses do not resolve on their own, and the best case is that they stay the same rather than worsening. Anaphylaxis is possible, though it appears fairly uncommon relative to the number of people who develop local reactions. In practice the choice comes down to tolerating the discomfort or itching, or stopping; a slightly longer needle so the injection goes a bit deeper into the subcutaneous fat may help, since the skin presumably holds more immune cells than the deeper fat tissue does.
Next I'll test a longer needle. Should that fail to improve things, my research on this may be coming to an end.
 
Glenn said:

After 204 injections of Mots-c at 2mg, the welts have improved gradually but are still not fully gone. Oddly, GHK-Cu has been in my routine for nearly the same length of time, yet its ISR has stayed exactly the same. I also stopped researching CJC/Ipa after an allergic reaction appeared with no warning. Each person responds differently. That allergic reaction was quite frightening.
If you don't mind sharing, what went wrong with CJC/Ipa? I already have some and was going to work it into my stack once my blood test results come back.
 
Glenn said:

After 204 injections of Mots-c at 2mg, the welts have improved gradually but are still not fully gone. Oddly, GHK-Cu has been in my routine for nearly the same length of time, yet its ISR has stayed exactly the same. I also stopped researching CJC/Ipa after an allergic reaction appeared with no warning. Each person responds differently. That allergic reaction was quite frightening.
I'm wondering about this too. Was there a point where you had no local reaction at all, and then out of nowhere a single injection produced a systemic response? I've been on it for 2 weeks and haven't had even a tiny bump or any itching, but hearing accounts like yours makes me seriously consider stopping.
 
restingbeachface said:

If you don't mind sharing, what went wrong with CJC/Ipa? I already have some and was going to work it into my stack once my blood test results come back.
Right after I did my subQ shot, my hands and feet started itching intensely, and it felt like my airway was tightening. I swallowed three Benadryl, sat down holding my phone, and waited roughly an hour until things improved — the whole time debating at what point I should dial 911. What's strange is that this hit me midway through my second kit of CJC/IPA.
 
Glenn said:

Right after I did my subQ shot, my hands and feet started itching intensely, and it felt like my airway was tightening. I swallowed three Benadryl, sat down holding my phone, and waited roughly an hour until things improved — the whole time debating at what point I should dial 911. What's strange is that this hit me midway through my second kit of CJC/IPA.

That's wild. Were there no earlier reactions that got progressively worse?
 
Glenn said:

Right after I did my subQ shot, my hands and feet started itching intensely, and it felt like my airway was tightening. I swallowed three Benadryl, sat down holding my phone, and waited roughly an hour until things improved — the whole time debating at what point I should dial 911. What's strange is that this hit me midway through my second kit of CJC/IPA.
Reading about Mots-c is what worries me. After learning about the benefits, I bought a kit, but lately I keep seeing reports of severe reactions. The kit is still sealed, and I doubt I would even try it....
 
Beho0o86 said:

Reading about Mots-c is what worries me. After learning about the benefits, I bought a kit, but lately I keep seeing reports of severe reactions. The kit is still sealed, and I doubt I would even try it....
Right, that would be the sensible approach.

Perhaps a solution will turn up at some point. Until then, if someone decides to take the risk, a harm reduction step is to have another person present plus epinephrine on hand, such as an EpiPen or Neffy spray:


https://www.reddit.com/r/Biohacking/s/m3y3XUdYdg
 
Glenn said:

Right after I did my subQ shot, my hands and feet started itching intensely, and it felt like my airway was tightening. I swallowed three Benadryl, sat down holding my phone, and waited roughly an hour until things improved — the whole time debating at what point I should dial 911. What's strange is that this hit me midway through my second kit of CJC/IPA.
Wow, that sounds really frightening! I'm going to get an epi pen for myself as soon as I can.
 
jpru2001 said:

That's wild. Were there no earlier reactions that got progressively worse?
There was no reaction at all before this — it simply appeared with no warning. I haven't considered giving it another try.
 
I get that you're in the US, where a single ER visit can run you $50,000 for a band aid. Still, in a situation like that — anaphylaxis, or the possibility of it — waiting to see what happens is far riskier than calling an ambulance. If things began to go south, it could move too fast for you to do anything useful. That's definitely not worth dying for mots-c, or even for the risk of an ambulance/ER bill.
 
Back
Top